# SDR A6WA200740583

- Difficulty date: October 13, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SIDE FS 621 TO FS 625.30 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  MAINTENANCE REMOVED LT INTERCOSTAL FS 621 TO FS 625.30 IAW CRJ 200 SRM 51-42-06.  INSTALLED NEW INTERCOSTAL P/N 601-35012-51 IAW CRJ 200 SRM 51-42-06.  (M)
